# SDR 2007UALA02176

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 49,031 hours, 18,155 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R "SLIDE" LIGHT REMAINS DIMLY ILLUMINATED AT ALL TIMES.   [08-08-07]   REPLACED BOTH GIRT BAR PROXIMITY SWITCHES.
